Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Consistent structures of invariant quadrature rules for the $n$-simplex
HTML articles powered by AMS MathViewer

by J. I. Maeztu and E. Sáinz de la Maza PDF
Math. Comp. 64 (1995), 1171-1192 Request permission


In this paper we develop a technique to obtain, in a systematic way, the consistency conditions for the n-dimensional simplex ${T_n}$ for any dimension n and degree of precision d. The introduction of a convenient basis of invariant polynomials provides a powerful tool to analyze and obtain consistent structures. We also present tables listing the optimal consistent structures for dimensions $n = 2, \ldots ,8$ and degree of precision up to $d = 23$. This paper is devoted only to structures. No quadrature rules are presented here.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D32
  • Retrieve articles in all journals with MSC: 65D32
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Math. Comp. 64 (1995), 1171-1192
  • MSC: Primary 65D32
  • DOI:
  • MathSciNet review: 1297473